# SDR 95ZZZX6157

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1942Z
- Make and model: Piper PA-28-140
- Aircraft serial: 2822849
- System (JASC): 5711 · Wing Spar
- Part: Spar Plate
- Part number: 6676200
- Condition: Corroded
- Location: Lt Wing
- Part time: 7,000 hours
- Component: 6205300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISSIMILAR METAL CORROSION BETWEEN AFT WING SPAR AND SPAR ATTACH PLATE.  SUBMTTER SUGGESTED TO REMOVE PLATE AND PUT INSULATOR COMPOUND BETWEEN PLATE AND SPAR.  ALSO, FOUND DISSIMILAR METAL CORROSION BETWEEN STABILATOR ATTACH FITTING STEEL CHANNELS AND REAR BULKHEAD.
